# SDR 2006UALA00179

- Difficulty date: February 1, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 47,249 hours, 5,817 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SEAT EMERGENCY LIGHTS INOP AT 2J.
